Publicações João Rodrigues Júnior

1.FIGUEIREDO, GIOVANY M. ; SANTOS, JOÃO R. . Multiplicity and concentration behavior of positive solutions for a Schrödinger-Kirchhoff type problem via penalization method. ESAIM Control Optimization and Calculus Variations, v. 20, p. 389-415, 2014.

2.FIGUEIREDO, G. J. M. ; Santos Júnior, J. R. . Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth. Differential and Integral Equations, v. 25, p. 853-868, 2012.

3.CORREA, F. J. S. A. ; Correa Leão, A.S.S. ; Santos Júnior, J. R. . Multiple Ordered Positive Solutions of an Elliptic Problem Involving the p&q-Laplacian. Journal of Convex Analysis, v. 21, p. efirst, 2014.